# SDR ASAA2024060750163

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 58,817 hours, 17,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT OVER WING EXIT (ROW 17) BURNED OUT. GROUNDED - YES. SECURED LIGHT BULB AND OPS. GOOD. OK FOR SERVICE.
